Been back to the doctor for check up this morning and she's fast tracked me to the dermatology clinic. The patch isn't healing as she would like, is full of pus under the scab and she's not happy with the look or the colour of it. Meanwhile I've been given oral antibiotics to take.
So here I am, back in the waiting room, waiting for my appointment to come through and praying that it all turns out to be something and nothing. 😞
I've been in tamoxifen since August last year. All went well for a while, then I started to get an itch all over my body. Really bad on my legs, chest and arms. Mentioned it to my oncologist, but she felt it probably had nothing to do with tamoxifen and encouraged me to continue using it. My wonky boob took the biggest hit to the point that I contacted my BC nurse and asked her to look at it. My GP gave me nerisone cream, but I don't really like to use it as I'm waiting for an elective double mastectomy, and steroid cream will thin my radiated boob skin even more. My BC nurse has made an appointment for me to see my surgeon next Friday, but in the mean time I've given in and used the cream and my skin has improved markedly. My boob had broken out in welts and my skin was red and pitted, but all is well on the way to clearing up. I've been using betnovate steroid cream on the rest of my body and this has kept my itch at bay. I'm also on fexofenadine HCL which is a strong anti histamine. I hope this is if some help to you. Take care x x
I've been on Tamoxifen since January 1st and have occasionally had small, itchy blisters appearing on and between my fingers which dry up after a couple of days leaving dry patches. Then last Friday I felt a bad itch on my back (in the middle of the bit that is still really quite numb since LD flap surgery), reached behind and rubbed it through my clothing with the side of my hand. My hand came away really wet and a wet patch on my dress so I looked in the mirror and found a large red, raw and slightly weeping sore, about the size of a 50p on my back.
Didn't think too much about it till yesterday when I had an appointment with my GP as a follow up having been prescribed anti depressants so I just mentioned it all to her. She told me that she didn't thing that the hand and the back blisters were in any way linked, that the ones on my hands were eczema, but that she was very concerned about the one on my back and thought it might be linked to the tamoxifen. She gave me antibiotic cream to put on as she said it looked infected and told be I had to go back in a week to get it reassessed. She said something about possibly needing biopsy ing.
I'm trying to keep away from googling but I don't know what to think.